Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 721407, 11 pages
http://dx.doi.org/10.1155/2013/721407
Research Article

Further Results on the Stability Analysis of Singular Systems with Time-Varying Delay: A Delay Decomposition Approach

Department of Automation, Engineering Institute of Mechatronoptic System, Chienkuo Technology University, Changhua 500, Taiwan

Received 25 August 2012; Accepted 25 September 2012

Academic Editor: Malte Braack

Copyright © 2013 Pin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the problem of stability analysis for singular systems with time-varying delay. By developing a delay decomposition approach, information of the delayed plant states can be taken into full consideration, and new delay-dependent sufficient stability criteria are obtained in terms of linear matrix inequalities (LMIs), which can be easily solved by various optimization algorithms. The merits of the proposed results lie in their less conservatism which is realized by choosing different Lyapunov matrices in the decomposed intervals and taking the information of the delayed plant states into full consideration. It is proved that the newly proposed criteria may introduce less conservatism than some existing ones. Meanwhile, the computational complexity of the presented stability criteria is reduced greatly since fewer decision variables are involved. Numerical examples are included to show that the proposed method is effective and can provide less conservative results.